Jul 13, 2011
I had an hiv exposure and the doctor prescribed Combivir and Kaletra for 30 days. I am off these medications but now I am completely anxious all of the time. I had anxiety before taking this medication but now my anxiety is so bad that I had to go to a therapist and a psychiatrist to figure out how to get this under control for me. Is there any research or information about side effects of these drugs to someone that this is not HIV positive, specifically in the area of mental health. Please help.
| Response from Dr. Henry
Combivir and Kaletra have not been directly linked to persistent mental problems after short term use. Underlying mental health problems and stress over HIV worries can be worsened indirectly by act of taking HIV meds. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.